# SDR FDEA200812185203

- Difficulty date: December 18, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377863120000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE 6 INCH FWD OF FR 38, BL 0 INTERNAL SKIN HAS CORROSION.  REMOVED DAMAGED AREA IAW SRM 53-10-12;  FIG 225.  FABRICATED THE DOUBLER IAW SRM 53-10-12;  FIG 225.  ALODINED DOUBLER IAW SRM 51-21-10.  PRIMED DOUBLER IAW SRM 51-23-10.  INSTALLED DOUBLER IAW A310-200 SRM   53-10-12;  FIG 225.  TOPCOATED DOUBLER IAW SRM 51-23-10.
